# SDR ASAA2016121219023

- Difficulty date: December 12, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 9,796 hours, 3,252 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 56100026
- Part serial: 14090H0709
- Condition: Failed
- Location: R2 Window
- Part time: 9,908 hours, 3,289 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT ILLUMINATED AT FL 340 , PERFORMED QRH PROCEDURES , LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  REPLACED THE NR 2 WINDOW IAW AMM 56-12-11 . R2 WINDOW ADJUSTED NR 2 WINDOW IAW AMM 56-12-11. PERFORMED PRESSURE CHECK IAW AMM 05-51-91, OPS CHECKED GOOD. NO LEAKS FOUND. PERFORMED HEAT SYSTEM CHECK IAW AMM 30-41-00, OPS CHECKED GOOD.
